Posted by galkeepinon on August 31, 2003, at 20:29:46
In reply to Re: Lexapro side-effects , posted by postpartum mama on August 31, 2003, at 12:02:44
Glad you posted! Also glad to hear you doing fairly well on Lexapro:-) Seems to be the consensus around here;)
Do you think the BC pills may be contributing to the headaches as well? Did you recently start them or switch brands? I know I can't take BC pills because of the side effects. For me, it's just immpossible. I also swear by eating little pieces of ginger to help nausea. (it kind of smells like handy wipes, but I swear it works like a charm)
Keep up the weight loss and I hope you reach your 10Lbs goal pre-pregnancy weight soon:-)
Peace to you too!
> Hey everyone,
> This is my first post, but I've visited the site a few times, researching side effects and withdrawal symptoms for the various anti-depressants and anti-anxiety meds. Your comments were instrumental in my choosing to make a recent switch (3 weeks ago) from Zoloft to Lexapro.
> Just wanted to share that I am doing fairly well with the Lexapro. I was on Zoloft for 1 1/2 years (75 mg/day) for major postpartum depression & anxiety but recently switched to Lexapro because I couldn't stand the sexual side effects of the Zoloft (nonexistent libido, inability to achieve orgasm). I am still taking 1.5 mg/day of klonopin for anxiety.
> The most notable side effects I've experienced so far with Lexapro are nausea and severe headaches. The headaches improved when my pdoc reduced my dosage from 10 mg/day to 5 mg/day. Still struggling with nausea; however, I also take birth control pills which contribute to the nausea. The nausea "cure" seems to be eating a small snack in order to keep my belly full.
> No apparent issues with weight gain, though I have always had to work hard to keep weight off (I'm only 5'1", with a muscular build but a tendency to get a tummy pooch). I am dieting & exercising and have lost 15 pounds in the past few months (10 lbs to go to reach pre-pregnancy weight of 123!).
> Since the Lexapro, I feel less depressed than I have for a long time, and my husband says he really notices a positive difference in my personality--as if the "old me" is back. I have more energy and more interest in life, and am noticing a gradual return of my libido! Hooray!
> Hopefully I will continue to do well on Lexapro and will be able to start decreasing the Klonopin soon. Of course, someday I hope to be off EVERYTHING and be my old self again.
> Good luck to everyone in this terrible game of mood instability, drug cocktails, and intolerable drug side effects.